# SDR CALA0000627

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED AT STA 1140, LBL 54.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-02 AND 51-10-03.
